Title

High-Order Approximation of the Frobenius-Perron Operator

Document Type

Article

Publication Date

2-1-1993

Department

Mathematics

Abstract

We formulate a general convergence theory for the finite dimensional projection approximation of the fixed point of a class of linear operators. In particular, we explore the relation with the standard framework of stability and consistency of the approximation imply convergence. Applications include the Frobenius-Perron operator P(S), corresponding to a nonsingular measurable transformation from [0, 1] to itself. Numerical experiments are also given to support the theoretical analysis.

Publication Title

Applied Mathematics and Computation

Volume

53

Issue

2-3

First Page

151

Last Page

171